MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN ABILITY PLUS MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA ATTAIN ABILITY PLUS MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 429688
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Codes Fall (1848); Syncope/Fainting (4411)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 407652 lead; implanted (b)(6) 2012; 407658 lead; implanted (b)(6) 2012.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient presented post-fall.It was unknown if it was a mechanical fall versus syncope.A device interrogation indicated that capture could not be confirmed on the left ventricular (lv) lead.The lead remains in use. no further patient complications have been reported as a result of this event.
 
Event or Problem Description
Follow up with the clinic indicated that lv lead capture was confirmed.It was determined that the patient¿s fall and syncope were not device related.It was noted that the patient¿s fall led to ecchymosis of the left eye and that the patient had no syncope.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN ABILITY PLUS MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23875589
Report Number2649622-2025-35795
Device Sequence Number21450182
Product Code OJX
UDI-Device Identifier00613994719133
UDI-Public(01)00613994719133(17)140130
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/30/2014
Device Model Number429688
Device Catalogue Number429688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured03/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1TR01 CRT-P
Outcome Attributed to Adverse Event Life Threatening;
Patient Age85 YR
Patient SexMale